Mersynofen Paracetamol & Ibuprofen 12 Tablets

$5.45

Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger pain relief for up to 8 hours.

Provides temporary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.

12 Tablets

DOES NOT CONTAIN GLUTEN, LACTOSE OR SUCROSE.

Out of stock

Want to be notified when this product is back in stock?

Description

Directions

  • Age: Adults under 65 years and children from 12 years
  • How many: 1 tablet with water.
  • How often: repeat does every 8 hours as required. (Maximum 3 tablets in 24 hours)

Do not split tablets. Keep to the recommended dose.

Ingredients

Active Ingredients per tablet:
Ibuprofen…200mg
Paracetamol…500mg

Contains maize starch.

Warnings

Do not:

  • Under in children under 12 years or adults aged 65 years or over
  • Take this medicine for more than 3 days at a time for adults or for more than 2 days for adolescents aged 12 to 17 years unless advices by a doctor.
  • Exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if:

  • Have asthma, diabetes, impaired kidney or liver function, heart problems or heart failure
  • Are pregnant or trying to become pregnant or are breastfeeding
  • Have, or have had, a stomach ulcer or other stomach disorders
  • Are a heavy drinker
  • Are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines

Do not take, unless advised by a doctor:

  • With other medicines you are taking regularly
  • If you have bleeding problems

While using this product:

  • If an overdose is taken or suspected ring the Poison Information Centre or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage
  • This preparation is for the relief of minor and temporary ailments and should be used stricktly as directed
  • If you get an allergic reaction stop takign and see your doctor immediately

Do not use if blister seal is broken.

Additional information

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.